# SDR CA130805005

- Difficulty date: July 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, THE CREW REPORTED SMOKE IN THE CABIN THAT SMELLED LIKE PLASTIC. THEY ALSO HAD A LAVATORY SMOKE CAUTION INDICATION.  THE CREW DISCHARGED THE AFT CARGO FIRE BOTTLE.  THEY DECLARED AN EMERGENCY AND LANDED SAFELY, AFTER WHICH THE PASSENGERS WERE EVACUATED.  POST FLIGHT TROUBLESHOOTING FOUND OIL LEAKING FROM THE INTERCOMPRESSOR CASE CAVITY AND METAL ON THE TURBO-MACHINE CHIP DETECTOR.
